# SDR WVER0303201500006

- Difficulty date: March 3, 2015
- Submitted: March 3, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 25,070 hours, 20,877 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC6703417311
- Condition: Mechanic Error
- Location: Zone 100
- Part time: 25,070 hours, 20,877 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED A HOLE IN AVIONICS BAY FLOORBOARD SUPPORT ANGLE AND THE 280 FRAME.
